MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BL2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a soft power fail error code (e-206) had occurred on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to the manufacturer service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that the devices system printed circuit assembly (pca) had caused the error code to occur on the device.In conclusion, the device's system pca needs replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the blower assembly needs replaced for a non-reportable error code, inlet filter block (e-082), that was found on the device's error log and is unrelated to the reportable issue.The system pca needs replacing for another non-reportable error code, hard power fail (e-0208), that was found on the device's error log and is unrelated to the reportable issue.The machine flow sensor and fio2 tubing needs replaced for contamination unrelated to the reportable issue.The filer cover needs replaced for physical damage unrelated to the reportable issue.The air foam inlet filter, muffler, and particulate filter needs replaced for preventative maintenance unrelated to the reportable issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24069742
Report Number2518422-2026-002249
Device Sequence Number16009048
Product Code CBK
UDI-Device Identifier00606959055520
UDI-Public(01)00606959055520
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBL2110X15B
Device Catalogue NumberBL2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown